# SDR SWIA201127777

- Difficulty date: September 16, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 23,051 hours, 19,780 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON ROW 8 LOWER LEFT SIDE NOT ILLUMINATING.  (FLT 5612)  RESECURED LOOSE CONNECTION ON FLOOR EMERGENCY LIGHT AT ROW 5 C&D.
